Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Hopf bifurcation for nonlinear semigroups


Author: J. Marsden
Journal: Bull. Amer. Math. Soc. 79 (1973), 537-541
MSC (1970): Primary 76E30, 35L60, 58B10
DOI: https://doi.org/10.1090/S0002-9904-1973-13191-X
MathSciNet review: 0405504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Chernoff and J. Marsden, On continuity and smoothness of group actions, Bull. Amer. Math. Soc. 76 (1970), 1044-1049. MR 42 #419. MR 265510
  • 2. N. N. Brušlinskaja, On the behaviour of the solutions of the equations of hydrodynamics when the Reynolds number passes through a critical value, Dokl. Akad. Nauk SSSR 162 (1965), 731-734 = Soviet Math. Dokl. 6 (1965), 724-728. MR 31 #6460. MR 182237
  • 3. D. Ebin and J. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math. (2) 92 (1970), 102-163; II (to appear). MR 42 #6865. MR 271984
  • 4. A. Fischer and J. Marsden, The Einstein evolution equations as a first-order quasi-linear symmetric hyperbolic system, Comm. Math. Phys. 28 (1972), 1-38. MR 309507
  • 5. C. Foiaş and G. Prodi, Sur le comportement global des solutions non-stationnaires des équations de Navier-Stokes en dimension 2, Rend. Sem. Mat. Univ. Padova 39 (1967), 1-34. MR 36 #6764. MR 223716
  • 6. M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 133-163. MR 271991
  • 7. M. Hirsch, C. Pugh and M. Schub, Invariant manifolds, Bull. Amer. Math. Soc. 76 (1970), 1015-1019. (Expanded version to appear). MR 292101
  • 8. E. Hopf, Abzweigung einer periodischen Lösung eines Differentialsystems, Akad. Wiss. Leipzig 94 (1942), 1-22.
  • 9. G. Iooss, Théorie nonlinéaire de la stabilité des écoulements laminaires dans le cas de "l'échange des stabilités", Thèse, Faculté des Sciences, Paris, 1971; Arch Rational Mech. Anal. 40 (1971), 166-208. MR 42 #4074; ibid 47 (1972), 301-329. MR 346350
  • 10. D. Joseph and D. Sattinger, Bifurcating time periodic solutions and their stability, Arch. Rational Mech. Anal. 45 (1972), 79-109. MR 387844
  • 11. R. Jost and D. Zehnder, A generalization of the Hopf bifurcation theorem, Helv. Phys. Acta 45 (1972), 258-276.
  • 12. V. Judovich, Example of the generation of secondary stationary or periodic flow when there is a loss of stability of the laminar flow of a viscous incompressible fluid, J. Appl. Math. Mech. 29 (1965), 527-544.
  • 13. J. Marsden, On product formulas for nonlinear semigroups, J. Functional Analysis (to appear). MR 355682
  • 14. J. Marsden, Smoothness of non-linear semi-groups (to appear).
  • 15. J. Marsden, D. Ebin and A. Fisher, Diffeomorphism groups, hydrodynamics and relativity, Proc. Thirteenth Canad. Math. Congress 1971, pp. 135-279. MR 402808
  • 16. D. Ruelle and F. Takens, On the nature of turbulence, Comm. Math. Phys. 20 (1971), 167-192; ibid. 23 (1971), 343-344. MR 44 #1297. MR 284067
  • 17. D. Sattinger, Bifurcation of periodic solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal. 41 (1971), 66-80. MR 42 #7138. MR 272257
  • 18. D. Sattinger, Topics in stability and bifurcation theory, Lecture Notes, University of Minnesota, Minneapolis, Minn., 1972 (mimeographed). MR 463624
  • 19. I. Segal, Non-linear semi-groups, Ann. of Math. (2) 78 (1963), 339-364. MR27 #2879. MR 152908

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 76E30, 35L60, 58B10

Retrieve articles in all journals with MSC (1970): 76E30, 35L60, 58B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13191-X

American Mathematical Society